| Catalog Number |
386804 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Vasculitis (2004)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd cathena¿ safety iv catheter experienced separation.The following information was provided by the initial reporter, translated from spanish to english: catheter separation: "devices connected to the catheter are disconnected after a period of time.".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 2329609 d.4.Medical device expiration date: 30-nov-2022 h.4.Device manufacture date: 28-nov-2022 d4.Medical device lot #: unknown d4.Medical device expiration date: unknown h4.Device manufacture date: unknown h3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 10-aug-2023.Our quality engineer inspected the 2 representative samples submitted for evaluation.The reported issue of separation catheter from adapter was not confirmed upon inspection and testing of the samples.Analysis of the samples showed that they had no observable damages or defects.All of the samples were found to be within manufacturing specifications.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the samples.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.
Event or Problem Description